7 doctors weighed in:

I am not on any medications, tremors in head hands and legs for over a month. Constant dizziness and trouble speaking now, also hair loss. Any ideas?

7 doctors weighed in
Dr. Matt Malkin
Anesthesiology
4 doctors agree

In brief: Get checked ASAP!

Could be hyperthyroidism, vitamin deficiency, toxin or hormone problem, among other things.
Could also be just the side-effects of something worse. The trouble speaking is quite concerning and needs immediate workup. Wait too long and your treatment window can close.

In brief: Get checked ASAP!

Could be hyperthyroidism, vitamin deficiency, toxin or hormone problem, among other things.
Could also be just the side-effects of something worse. The trouble speaking is quite concerning and needs immediate workup. Wait too long and your treatment window can close.
Dr. Matt Malkin
Dr. Matt Malkin
Thank
Dr. John Weeks
Family Medicine
4 doctors agree

In brief: Unusual

One possible explanation for your combination of symptoms would be neurosyphilis.
Please see a doctor immediately and get tested.

In brief: Unusual

One possible explanation for your combination of symptoms would be neurosyphilis.
Please see a doctor immediately and get tested.
Dr. John Weeks
Dr. John Weeks
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
34 years in practice
9M people helped
Continue
111,000 doctors available